Academic Journals Database
Disseminating quality controlled scientific knowledge

Lagrangian Stability of a Class of Second-Order Periodic Systems

ADD TO MY LIST
 
Author(s): Jiang Shunjun | Xu Junxiang | Zhang Fubao

Journal: Boundary Value Problems
ISSN 1687-2762

Volume: 2011;
Issue: 1;
Start page: 845413;
Date: 2011;
Original page

ABSTRACT
We study the following second-order differential equation: , where   ( ), and are positive constants, and satisfies . Under some assumptions on the parities of and , by a small twist theorem of reversible mapping we obtain the existence of quasiperiodic solutions and boundedness of all the solutions.

Tango Rapperswil
Tango Rapperswil

    
RPA Switzerland

RPA Switzerland

Robotic process automation